# SDR AALA20131105002

- Difficulty date: October 31, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 71,966 hours, 25,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CORNER OF AFT CARGO DOOR.  INSTALLED PERMANENT REPAIR IAW SRM 52-30-01 & AARD 52-30-01.
